×

Found 9 Documents (Results 1–9)

100
MathJax

On maps of a sphere to a simply connected space with finitely generated homotopy groups. (English. Russian original) Zbl 1095.55004

St. Petersbg. Math. J. 16, No. 4, 719-747 (2005); translation from Algebra Anal. 16, No. 4, 153-192 (2004).
MSC:  55P15 55Q99 55U35
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic dependence of the extreme eigenvalues of truncated Toeplitz matrices on the rate at which the symbol attains its extremum. (English. Russian original) Zbl 1091.47024

St. Petersbg. Math. J. 16, No. 4, 713-718 (2005); translation from Algebra Anal. 16, No. 4, 146-152 (2004).
PDF BibTeX XML Cite
Full Text: DOI

Riemannian manifolds with curvature at most \(\kappa\): gluing with ramification. (English. Russian original) Zbl 1081.53035

St. Petersbg. Math. J. 16, No. 4, 703-711 (2005); translation from Algebra Anal. 16, No. 4, 132-145 (2004).
MSC:  53C21 53C22
PDF BibTeX XML Cite
Full Text: DOI

Regular triangulations and Steiner points. (English. Russian original) Zbl 1078.51025

St. Petersbg. Math. J. 16, No. 4, 673-690 (2005); translation from Algebra Anal. 16, No. 4, 88-113 (2004).
PDF BibTeX XML Cite
Full Text: DOI

An \(A_2\)-proof of structure theorems for Chevalley groups of types \(E_6\) and \(E_7\). (English. Russian original) Zbl 1105.20039

St. Petersbg. Math. J. 16, No. 4, 649-672 (2005); translation from Algebra Anal. 16, No. 4, 54-87 (2004).
PDF BibTeX XML Cite
Full Text: DOI

Remarks on the quantum adiabatic theorem. (English. Russian original) Zbl 1081.81040

St. Petersbg. Math. J. 16, No. 4, 639-648 (2005); translation from Algebra Anal. 16, No. 4, 41-53 (2004).
MSC:  81Q15 47N50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification